# SDR CA040615003

- Difficulty date: June 3, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 1,187 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6710 · Main Rotor Control
- Part: Switch
- Part number: 12TW13
- Condition: Inoperative
- Location: Collective
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN PILOT PERFORMED THE HYDRAULIC ACCUMULATOR TEST THE HORN MALFUNCTIONED. THEN CARRIED OUT THE PRESSURE ISOLATION CHECK ( NO HORN WHEN HYDRAULICS SWITCHED BACK ON).   ALL TEST WERE PERFORMED AGAIN AND HORN WAS NOT FUNCTIONING.  SWITCH ON PILOT COLLECTIVE WAS CHANGED AND AIRCRAFT WAS TESTED SERVICABLE AND RETURNED TO SERVICE.
